ADD / ADHD Expert Forum
side effects of adderall(adderrall)
About This Forum:

Questions in the Attention Deficit Disorder (ADD–ADHD) forum are answered by medical experts and professionals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

side effects of adderall(adderrall)

Can anybody tell me if they have had these problems while on adderall (adderrall).
chest pain, numbness and light headedness. I take the drug for attention
deficit and it works really well so I don't want to change drugs any help
will be appreciated
Related Discussions
4 Comments
Blank
1350182_tn?1280012180
I have taken adderall (adderrall) (mixed amphetamine salts) on and off since 1999, at dosages between 40mg and 80mg per day, and have experienced those three symptoms and about 23 more. The numbness and lightheadedness are probably caused by orthostatic hypotension (yes, the stimulant can cause a significant DROP in blood pressure, bradycardia and tachycardia). Try not to consume alcohol for atleast 5 hours after your last adderall (adderrall) dose. Keep your blood volume adequate by staying hydrated and nourished. Never take a "sustained release" version of adderall (adderrall), no matter what the pharmaceutical companies tell you. As with any stimulant med, always keep a fast-acting benzodiazepine on hand, preferably xanax (alprazolam). If you start feeling dizzy while your blood pressure is normal, and you start to panick, take 1mg xanax and save yourself the physiological assault of a panick attack.
Blank
Avatar_m_tn
Just started on Adderrall for ADD (although I don't know if I have it), but I have not experienced those symptoms except for maybe lightheadedness.  Your numbness would have to be more specific as numbing of what?  Fingers, arms, or just your mental state?  And, what kind of chest pains?

Blank
Avatar_f_tn
In the first few weeks of an ADD medicine, sometimes I was a little dizzy, and chills/poor temperature regulation.  They all went away after a few weeks.
Blank
Avatar_f_tn
My daughter was adderall (adderrall) and she was so depressed crying over nothing for over an hour. Then the doctor switched her meds to ritalin. That caused her to.have chest pains and stomach pains. It helped her though with het add for awhile but then it seem not to be effective, but she still had the pains so we took her slowly off the meds and shes doing fine in school, has her moments but there minor. I found in alot of cases meds are not the only answer and sometimes never the answer.
Blank
Avatar_f_tn
A related discussion, everyone was started.
Blank
Continue discussion Blank
This Forum's Experts
521840_tn?1348844371
Rebecca Resnik, PsyDBlank
MindWell Clinical Psychology
Bethesda, MD
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank